# SDR AU961164

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 400088001
- Condition: Sheared
- Location: Lg Ext-Retract
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR BELLCRANK SHEARED
